I just thought I'd share with you that the one medication I've been on this past month caused side effects that made me feel worse. Gabapentin is the generic of Neurontin and I've heard it's being widely prescribed. I guess it does something with the nerve transmitters in the brain and helps people with seizures and nerve damage.
I do have nerve damage. My endocronologist told me it would help me sleep and help my night sweats. It didn't help with the night sweats and I don't believe it helped with the sleep. There were some nights I still slept for only four/five hours and I had to still take my sleep supplements so I would be able to sleep. After a few weeks of taking them I came down with a very irritating tremor in my leg and an annoying burning pins and needles sensation in my feet. Since I've slowly taking myself off of this med because you're suppose to, these sensations have gone away.
It just goes to prove what my rheumatologist told me. I'm medication sensitive (she's said most fibromites are) and most meds hurt me more than help me. Course if I wasn't taking my daytime supplements, walking, stretching, exercising, and being careful of what I eat I think I would have to be on meds to deal with all of my health issues. I hope I can inspire you to try to do the same if you're able to. My health conditions have not worsened since my work injury eleven years ago. Doesn't make life easy dealing with all this but it makes my life easier.
Wishing you all the best. Have a nice day.